Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 64, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2011, 2:19 AM EDT for 7 counties in New York; Susquehanna County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 2:19 AM EDT (06:19 UTC)
- Expired
- May 26, 2011, 3:12 AM EDT
- In force
- 53 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Otsego County, NY, Susquehanna County, PA
The radar
The Binghamton radar (KBGM), 83 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1670 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
416
WUUS51 KBGM 260619
SVRBGM
NYC007-017-023-025-053-065-077-PAC115-260715-
/O.NEW.KBGM.SV.W.0064.110526T0619Z-110526T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
219 AM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BROOME COUNTY IN CENTRAL NEW YORK...
CHENANGO COUNTY IN CENTRAL NEW YORK...
SOUTHEASTERN CORTLAND COUNTY IN CENTRAL NEW YORK...
NORTHWESTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
SOUTHEASTERN MADISON COUNTY IN CENTRAL NEW YORK...
OTSEGO COUNTY IN CENTRAL NEW YORK...
NORTH CENTRAL SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTH CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...
* UNTIL 315 AM EDT
* AT 218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ERIEVILLE TO OTSELIC TO MC
DONOUGH TO GREENE TO BINGHAMTON...OR ALONG A LINE EXTENDING FROM 9
MILES NORTH OF OTSELIC TO OTSELIC TO CINCINNATUS TO CHENANGO FORKS
TO BINGHAMTON...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MORRISVILLE...SANITARIA SPGS...LEBANON AND EATON BY 225 AM EDT...
PLYMOUTH...PECKSPORT...HAMILTON AND EARLVILLE BY 230 AM EDT...
AUGUSTA AND SOUTH OXFORD BY 235 AM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4274 7489 4252 7487 4223 7493 4196 7597
4224 7591 4247 7593 4264 7580 4291 7578
4306 7521 4286 7520 4287 7515 4291 7511
4283 7492 4285 7489 4290 7488 4288 7480
4286 7479
TIME...MOT...LOC 0618Z 250DEG 35KT 4285 7570 4267 7569
4250 7582 4227 7580 4208 7585
$$2 follow-up statements
630
WWUS51 KBGM 260642
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
242 AM EDT THU MAY 26 2011
NYC023-PAC115-260652-
/O.CAN.KBGM.SV.W.0064.000000T0000Z-110526T0715Z/
CORTLAND NY-SUSQUEHANNA PA-
242 AM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SUSQUEHANNA AND
SOUTHEASTERN CORTLAND COUNTIES IS CANCELLED...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4274 7489 4252 7487 4223 7493 4200 7582
4223 7579 4247 7570 4264 7566 4296 7557
4306 7521 4286 7520 4287 7515 4291 7511
4283 7492 4285 7489 4290 7488 4288 7480
4286 7479
TIME...MOT...LOC 0642Z 250DEG 35KT 4292 7540 4274 7539
4258 7552 4235 7550 4216 7556
$$
NYC007-017-025-053-065-077-260715-
/O.CON.KBGM.SV.W.0064.000000T0000Z-110526T0715Z/
BROOME NY-CHENANGO NY-DELAWARE NY-MADISON NY-OTSEGO NY-ONEIDA NY-
242 AM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR SOUTH CENTRAL ONEIDA...OTSEGO...SOUTHEASTERN MADISON...
NORTHWESTERN DELAWARE...CHENANGO AND SOUTHEASTERN BROOME COUNTIES...
AT 242 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WATERVILLE TO COLUMBUS TO
SOUTH PLYMOUTH TO BAINBRIDGE TO HARPURSVILLE...OR ALONG A LINE
EXTENDING FROM 15 MILES SOUTHWEST OF UTICA TO 16 MILES NORTHEAST OF
NORWICH TO NORWICH TO GUILFORD TO HARPURSVILLE...MOVING EAST AT 40
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HUBBARD CORNERS...PARIS...SOUTH BROOKFIELD AND SIDNEY BY 250 AM
EDT...
CLAYVILLE...SAUQUOIT...CHADWICKS AND UNADILLA FORKS BY 255 AM
EDT...
YOUNGS AND UNADILLA BY 300 AM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4274 7489 4252 7487 4223 7493 4200 7582
4223 7579 4247 7570 4264 7566 4296 7557
4306 7521 4286 7520 4287 7515 4291 7511
4283 7492 4285 7489 4290 7488 4288 7480
4286 7479
TIME...MOT...LOC 0642Z 250DEG 35KT 4292 7540 4274 7539
4258 7552 4235 7550 4216 7556
$$632
WWUS51 KBGM 260712
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
312 AM EDT THU MAY 26 2011
NYC007-017-025-053-065-077-260722-
/O.CAN.KBGM.SV.W.0064.000000T0000Z-110526T0715Z/
BROOME NY-CHENANGO NY-DELAWARE NY-MADISON NY-OTSEGO NY-ONEIDA NY-
312 AM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ONEIDA...
OTSEGO...SOUTHEASTERN MADISON...NORTHWESTERN DELAWARE...CHENANGO AND
SOUTHEASTERN BROOME COUNTIES IS CANCELLED...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4274 7489 4252 7487 4223 7493 4200 7582
4223 7579 4247 7570 4264 7566 4296 7557
4306 7521 4286 7520 4287 7515 4291 7511
4283 7492 4285 7489 4290 7488 4288 7480
4286 7479
TIME...MOT...LOC 0712Z 250DEG 35KT 4302 7502 4284 7501
4268 7515 4245 7513 4226 7519
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:08 AM EDT, 11 minutes earlier.
Area forecast discussion, May 26, 2:08 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 208 AM EDT THU MAY 26 2011 .SYNOPSIS... A LARGE LOW PRESSURE SYSTEM CONTINUES TO MOVE THROUGH THE MIDWEST AND WILL GRADUALLY MOVE EAST THURSDAY AND FRIDAY. THIS SYSTEM SHOULD INCREASE THE AMOUNTS OF MOISTURE AND WILL RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS LATE TONIGHT INTO TOMORROW WITH AN EVEN BETTER CHANCE ON FRIDAY. TEMPERATURES WILL BE ABOVE NORMAL THURSDAY AND FRIDAY WITH HIGHS REACHING NEAR 80 IN MANY PLACES. THIS WARMING TREND SHOULD CONTINUE INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... UPDATED AS OF 2 AM...WEAKENING SQUALL LN CROSSING AREA WITH SEVERAL DAMAGE REPORTS OVER THE PAST 1-2 HOURS ACROSS SRN TIER COUNTIES. LINE IS GRADUALLY WEAKENING AS EXPECTED...ALONG WITH THE UPSTREAM ACTIVITY OVER NORTHEAST OHIO AND NORTHWEST PA. ADJUSTED GRIDS FOR GRADUALLY DECREASING POPS IN THE PRE DAWN HOURS. NO OTHER SIG CHANGES AT THIS TIME. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/... EVENTUALLY EXPECT SHOWERS AND THUNDERSTORMS TO FOCUS ACROSS WESTERN NEW YORK TOMORROW AFTERNOON ALONG AND JUST AHEAD OF A STATIONARY FRONT EXTENDING FROM WESTERN OHIO NORTHEAST UP THE SAINT LAWRENCE RIVER VALLEY. MODELS DEVELOP CAPES OF AROUND 2000 J/KG THURSDAY AFTERNOON ACROSS CENTRAL NY AND NORTHEAST PA WITH INCREASINGLY STRONG DEEP LAYER SHEAR REACHING 30-50 KTS. THIS COMBINATION OF INSTABILITY AND SHEAR WOULD SUPPORT A ROUND OF SEVERE WEATHER IF SUFFICIENT FORCING CAN GET FAR ENOUGH EAST FOR STORMS TO REACH OUR AREA FROM WESTERN NY LATER THURSDAY AFTERNOON THROUGH THE EVENING. SREF'S POPS ARE CONSISTENT AND INDICATE GREATER THAN 50 PCT FOR MUCH OF THE AREA BY EARLY THURSDAY EVENING. STRONG HIGH PWAT VALUES ALONG THE FRONT ALSO IMPLY THE POTENTIAL FOR LOCALLY HEAVY RAIN THURSDAY INTO THURSDAY NIGHT. STRONG SW FLOW COULD ALLOW FOR GUSTY WINDS AT THE SFC. FOR THURSDAY NIGHT AND FRIDAY... ACTIVE WX CONTINUES WITH A STRONG SHRT WV LFTG NWRD THRU THE ERN LAKES THAT PUSHES A SFD FNT THRU THE FCST AREA. MODELS DIFFER ON HOW THE FRONT LIFTS AND MOVES THROUGH THE REGION. NAM SEEMS TO INDICATE THU NGT AS THE MORE ACTIVE PS WITH A WRM FNT DRAPED THRU THE AREA INCRSG PTNL SHEAR WITH THE CONV DVLPG IN VERY UNSTABLE AIR. FCSTD CAPES ON THE NAM SNDGS WELL OVER 2000 J/KG AT BGM WITH THE HI APR CHG 5. NAM THEN BRINGS THE PR LOW THRU THE FCST AREA ON FRI AND PW/S INC RS TO OVER 1.5 RAISING THE PSBLTY OF HEAVY RAINERS AND FLOODING. MEANWHILE...GFS/ECMWF BLD THE WRN ATLANTIC RDG IN MORE STRONGLY AND TRACK THE PR LOW FURTHER WEST. THIS RDGG MAY INHIBIT THE CONV ON THU NGT INTO EARLY FRI. LTR FRI...BOTH MODELS LIFT THE PR LOW ACROSS THE ERN LAKES AND PUSH THE SFC FNT THRU THE AREA TRIGGERING TRWS. HWVR...WITH LESS SHEAR AND LESS ENERGY AVBL...LESS CNCRN FOR SVR. PW/S ALSO LWR ON THE GFS SO FLOOD CNCRNS WLD BE LESS. HAVE USED A COMPROMISE FOR THE SHRT TERM FCST BLENDING THE MODEL SOLNS. THIS BRINGS AT LEAST A CHANCE OF TRWS THRU THE PD...WITH THE PSBLTY OF SVR...ESP EARLY IN THE PD. MEANWHILE...GFS/ECMWF BLD THE WRN ATLANTIC RDG IN MORE STRONGLY AND TRACK THE UPR LOW FURTHER WEST. THIS RDGG MAY INHIBIT THE CONV ON THU NGT INTO EARLY FRI. LTR FRI...BOTH MODELS LIFT THE UPR LOW ACROSS THE ERN LAKES AND PUSH THE SFC FNT THRU THE AREA TRIGGERING TRWS. HWVR...WITH LESS SHEAR AND LESS ENERGY AVBL...LESS CNCRN FOR SVR. PW/S ALSO LWR ON THE GFS SO FLOOD CNCRNS WLD BE LESS. HAVE USED A COMPROMISE FOR THE SHRT TERM FCST BLENDING THE MODEL SOLNS. THIS BRINGS AT LEAST A CHANCE OF TRWS THRU THE PD...WITH THE PSBLTY OF SVR...ESP EARLY IN THE PD. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... EXTENDED BEGINS WITH AN UPPER LEVEL TROF AND SFC LOW LIFTING NORTHEAST FROM THE OHIO VALLEY THROUGH SOUTHERN CANADA. WILL ADVERTISE HIGH CHC POPS FOR SHRA/TSRA FRIDAY NIGHT INTO SATURDAY. SATURDAY NIGHT THROUGH TUESDAY, MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL RIDGE WILL BUILD OVER THE EASTERN UNITED STATES. THE ECMWF IN MORE AGGRESSIVE WITH BUILDING THIS RIDGE INTO THE REGION THAN THE GFS. LEANED TOWARD THE ECMWF SOLUTION WHICH HPC FOLLOWED. KEPT LOW CHC POPS FOR SHRA/TSRA ON SUNDAY WITH REMAINDER OF PERIOD DRY AS UPPER LEVEL HEIGHTS BUILD. PERIOD WILL BE WARM WITH HIGHS SUNDAY THROUGH TUESDAY IN THE LOWER TO MIDDLE 80S. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... UPDATED AS OF 745 PM... VFR IS ANTICIPATED...FOR THE MOST PART...THIS PERIOD. A BRIEF PERIOD OF MVFR IS POSSIBLE LATE TONIGHT/EARLY THU AT KSYR/KRME/KITH/KELM...AS AN AREA OF -SHRA MOVES THROUGH. OTHERWISE...THE NEXT SHOT AT RESTRICTIVE CONDITIONS IS MID TO LATE AFTN (AFTER ABOUT 20Z)...WITH SCTD SHRA/TSRA DEVELOPING. AT THIS EARLY JUNCTURE...UNCERTAIN COVERAGE/INTENSITY DICTATES A CB GROUP BEING UTILIZED...IN LIEU OF A STRICT MENTION OF TSRA. OUTLOOK... FRI AND SAT...MVFR IN AFTN SHRA/TSRA. SUNDAY...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS... NEAR TERM...GAD/MLJ SHORT TERM... LONG TERM... AVIATION...MLJ
Hazardous weather outlook, May 26, 2:10 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 210 AM EDT THU MAY 26 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-270615- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 210 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY INTO TONIGHT. STRONG AND POTENTIALLY DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OCCASIONAL THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY. THERE IS A POSSIBILITY THAT SOME OF THE STORMS THURSDAY AFTERNOON THROUGH FRIDAY COULD BECOME SEVERE...WITH STRONG WINDS OR LARGE HAIL. LOCALIZED HEAVY RAIN WILL ALSO BE POSSIBLE. STAY TUNED TO LATER FORECASTS AND STATEMENTS REGARDING THIS POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEVOIR
In the hours before
Special weather statement, May 26, 1:30 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY 130 AM EDT THU MAY 26 2011 NYZ017-018-260600- ONONDAGA NY-SOUTHERN CAYUGA NY- 130 AM EDT THU MAY 26 2011 ...A STRONG THUNDERSTORM IN ONONDAGA COUNTY IN CENTRAL NEW YORK... CAYUGA COUNTY IN CENTRAL NEW YORK... AT 130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR SKANEATELES...OR ABOUT 9 MILES EAST OF AUBURN...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... MARCELLUS BY 135 AM EDT OTISCO BY 150 AM EDT NEDROW AND ONONDAGA BY 155 AM EDT LA FAYETTE AND 7 MILES SOUTH OF LYNDON BY 200 AM EDT LAT...LON 4304 7604 4283 7600 4280 7651 4298 7654 TIME...MOT...LOC 0530Z 263DEG 27KT 4290 7640
Special weather statement, May 26, 1:50 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
150 AM EDT THU MAY 26 2011
NYZ009-018-036-037-044-045-260615-
CHENANGO NY-CORTLAND NY-MADISON NY-ONONDAGA NY-NORTHERN ONEIDA NY-
SOUTHERN ONEIDA NY-
150 AM EDT THU MAY 26 2011
...STRONG THUNDERSTORMS IN
CHENANGO COUNTY IN CENTRAL NEW YORK...
CORTLAND COUNTY IN CENTRAL NEW YORK...
MADISON COUNTY IN CENTRAL NEW YORK...
ONONDAGA COUNTY IN CENTRAL NEW YORK...
ONEIDA COUNTY IN CENTRAL NEW YORK...
AT 148 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NORTH SYRACUSE TO LA FAYETTE TO PREBLE TO EAST HOMER...OR ALONG
A LINE EXTENDING FROM NORTH SYRACUSE TO LA FAYETTE TO PREBLE TO
CORTLAND...AND MOVING EAST AT 45 MPH.
THUNDERSTORMS WILL BE NEAR...
WATERVALE...MANLIUS...KIRKVILLE AND BRIDGEPORT BY 200 AM EDT
TAYLOR...SULLIVAN...CUYLER AND CHITTENANGO BY 205 AM EDT
NELSON AND ERIEVILLE BY 210 AM EDT
LAT...LON 4297 7549 4278 7553 4260 7548 4259 7616
4271 7626 4291 7621 4322 7625 4321 7622
4324 7612 4321 7608 4316 7589 4326 7588
4330 7552
TIME...MOT...LOC 0551Z 262DEG 40KT 4315 7610 4292 7607
4281 7610 4272 7612 4263 7607Local storm report, May 26, 2:13 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
213 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG 123 W WOODS CORNERS 42.57N 77.59W
05/26/2011 STEUBEN NY 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER BGM1100001
WASULALocal storm report, May 26, 2:16 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
216 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG 93 W UNADILLA 42.15N 77.11W
05/26/2011 STEUBEN NY LAW ENFORCEMENT
TELEPHONE POLE SNAPPED.
&&
EVENT NUMBER BGM1100002
WASULAThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:54 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 36 min |
| May 26, 12:25 AM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 35 min |
| May 26, 12:26 AM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Yates | 34 min |
| May 26, 12:32 AM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Seneca, Steuben, Tioga, Tompkins and 1 more | 43 min |
| May 26, 1:12 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga | 63 min |
| May 26, 1:20 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Chenango, Cortland, Schuyler, Seneca and 2 more | 55 min |
| May 26, 1:30 AM EDT | Special Weather Statement | BGM | Onondaga | 30 min |
| May 26, 1:50 AM EDT | Special Weather Statement | BGM | Cortland, Madison, Onondaga | 25 min |
| May 26, 3:08 PM EDT | Special Weather Statement | BGM | Cayuga | 52 min |
| May 26, 3:52 PM EDT | Special Weather Statement | BGM | Chemung | 38 min |
| May 26, 4:33 PM EDT | Special Weather Statement | BGM | Chemung | 27 min |
| May 26, 4:43 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Cortland, Schuyler, Steuben, Tioga, Tompkins | 62 min |
| May 26, 4:50 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Madison, Onondaga, Tompkins | 55 min |
| May 26, 4:51 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 39 min |
| May 26, 4:58 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego, Sullivan | 62 min |
| May 26, 5:05 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Tompkins | 40 min |
| May 26, 5:05 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga | 55 min |
| May 26, 5:33 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 57 min |
| May 26, 5:57 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 48 min |
| May 26, 5:58 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 62 min |
| May 26, 6:00 PM EDT | Tornado Warning | BGM | Delaware | 30 min |
| May 26, 6:15 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 17 min |
| May 26, 6:41 PM EDT | Special Weather Statement | BGM | Madison | 64 min |
| May 26, 7:03 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 57 min |
| May 26, 7:08 PM EDT | Special Weather Statement | BGM | Tioga | 52 min |
| May 26, 7:17 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 43 min |
| May 26, 7:21 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 24 min |
| May 26, 7:50 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cortland, Tioga, Tompkins | 40 min |
| May 26, 2:39 AM EDT | Special Weather Statement | BGM | Wyoming | 36 min |
| May 26, 5:07 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 53 min |
| May 26, 6:46 PM EDT | Special Weather Statement | BGM | Bradford | 59 min |
| May 26, 6:54 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 66 min |
| May 26, 7:14 PM EDT | Tornado Warning | BGM | Bradford | 46 min |
| May 26, 7:45 PM EDT | Areal Flood Advisory | BGM | Bradford | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2011Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.